I had another chest infection in July (during the hot weather) - it flared my asthma up really badly so was on my first course of steroids for 7 days (had awful side effects coming off them as just stopped the 40mg a day no tapering) and in hospital twice, anyway my consultant gave me a new inhaler called FOSTAIR as the QVAR was not stopping flare ups atall.
I know FOSTAIR is a combined inhaler with steroid and long acting reliever in it. I started it on day 5 of taking my steroids which I stopped four weeks ago. The last three weeks I have been having terrible palpitations every day, heavy tiredness all last week and kept coming up with hives on top of thighs.
The last few days the hives spread to my rib area all over and under tops of arms and tops of thighs, went to the DR today and she said it is an allergic reaction to the FOSTAIR (probably the reliever built into it) - I am gutted as my peakflow has improved soooooo much on FOSTAIR to the point I feel near normal again.
I now have been given Seretide but petrified it will interfere with my heart rythm as I have a heart condition already since 2005 of ectopic beats/palpitations and had two failed ablations.
Is there anyone who is able to advise if Seretide or any other combined inhaler works well for them who have a similar heart condition to me atall ? I know we react all differently but feel like I have gone back to square one as QVAR just did not help me before and peakflow was between 250-300 on it wheras my best peakflow was today at 420 which is right for my age and height - it has never been that before.
I am going to go back to QVAR daily until the reaction subsides and start seretide but know QVAR is going to make me have asthma flares again :'''( so any info I will be ever so grateful thank you